# SDR ASAA2024093052879

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N298AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60583
- Aircraft time: 19,917 hours, 6,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT AFT OF L2 DOOR INOP. GROUNDED - YES. RELAMPED EXTERIROR EMERGENCY EXIT LIGHT AFT OF L2 DOOR AND OPS TEST CHECKS GOOD IAW B737-900 AMM 33-51-04-960-801.
